# SDR 95ZZZX1650

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6489W
- Make and model: Cessna P210N
- Aircraft serial: P21000875
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Broken
- Location: Vernier Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENT RATE CONTROL (DRC) DEFECTIVE DUE TO VERNIER CONTROL GETS TWISTED WHEN THE CONTROL FOR WING SPOILERS IS TURNED. THIS CAUSES CABLE TO VERNIER CONTROL TO TWIST AND BREAK.  PRECISE FLIGHT INC., STC SA1456NM.
